Mathematische Annalen

, Volume 254, Issue 2, pp 89–120

Semi-stable curves on algebraic surfaces and logarithmic pluricanonical maps

  • Fumio Sakai


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A] Atiyah, M.F.: Vector bundles over an elliptic curve. Proc. Lond. Math. Soc.27, 414–452 (1957)Google Scholar
  2. [Be] Beauville, A.: Surfaces algébriques complexes. Astérisque54, 1–165 (1978).Google Scholar
  3. [Bo] Bombieri, E.: Canonical models of surfaces of general type. Publ. Math. IHES42, 172–219 (1973)Google Scholar
  4. [D] Deligne, P.: Théorie de Hodge. II. Publ. Math. IHES40, 5–57 (1972)Google Scholar
  5. [D, M] Deligne, P., Mumford, D.: The irreducibility of the space of curves of given genus. Publ. Math. IHES36, 75–110 (1969)Google Scholar
  6. [Ham] Hammond, W.F.: Chern numbers of 2-dimensional Satake compactifications. J. Lond. Math. Soc.14, 65–70 (1976)Google Scholar
  7. [HarRodel] Hartshorne, R.: Algebraic geometry. Graduate texts in Mathematics. Berlin, Heidelberg, New York: Springer 1977Google Scholar
  8. [He] Hemperly, J.C.: The parabolic contribution to the number of linearly independent automorphic forms on a certain bounded symmetric domain. Am. J. Math.44, 1078–1100 (1972)Google Scholar
  9. [Hi] Hirzebruch, F.: Überlagerungen der projektiven Ebene und Hilbertsche Modulflächen. Enseignement Math.26, 63–78 (1978)Google Scholar
  10. [I1] Iitaka, S.: Logarithmic forms of algebraic varieties. J. Fac. Sci. Univ. Tokyo Sect. IA Math.23, 525–544 (1976)Google Scholar
  11. [I2] Iitaka, S.: Geometry on complements of lines inP 2. Tokyo J. Math.1, 1–19 (1978)Google Scholar
  12. [I3] Iitaka, S.: On logarithmic K3 surfaces. Osaka J. Math.16, 675–705 (1979)Google Scholar
  13. [Ka] Kawamata, Y.: On the classification of non-complete algebraic surfaces. In: Lecture Notes in Mathematics, Vol. 732, pp. 215–232. Berlin, Heidelberg, New York: Springer 1979Google Scholar
  14. [Ko] Kodaira, K.: On analytic surfaces. I, II. Ann. Math.71, 111–152 (1960);77, 563–626 (1963)Google Scholar
  15. [L] Laufer, H.B.: On minimally elliptic singularities. Am. J. Math.99, 1257–1295 (1977)Google Scholar
  16. [Mi] Miyaoka, Y.: On the Chern numbers of surfaces of general type. Invent. Math.42, 225–237 (1977)CrossRefGoogle Scholar
  17. [Mu] Mumford, D.: Hirzebruch's proportionality theorem in the noncompact case. Invent. Math.42, 139–172 (1977)CrossRefGoogle Scholar
  18. [P] Persson, U.: On degenerations of algebraic surfaces. Mem. Am. Math. Soc.189, 1–144 (1977)Google Scholar
  19. [Ra] Ramanujam, C.P.: Remarks on the Kodaira vanishing theorem, a supplement to this article.J. Indian Math. Soc.36, 41–51 (1972);38, 121–124 (1974)Google Scholar
  20. [Re] Reid, M.: Bogomolov's theoremc 12≦4c 2. In: Int. Symp. Alg. Geometry Kyoto 1977, pp. 623–642. Tokyo: Kinokuniya 1978Google Scholar
  21. [Sa] Sakai, F.: Canonical models of complements of stable curves. In: Int. Symp. Alg. Geometry Kyoto 1977, pp. 643–661. Tokyo: Kinokuniya 1978Google Scholar
  22. [So] Sommese, A.J.: Hyperplane sections of projective surfaces. Duke Math. J.46, 377–401(1979)CrossRefGoogle Scholar
  23. [Su] Suwa, T.: On ruled surfaces of genus 1. J. Math. Soc. Japan21, 291–311 (1969)Google Scholar
  24. [V] Van de Ven: On the 2-connectedness of very ample divisors on a surface. Duke Math. J.46, 403–407 (1979)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Fumio Sakai
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceSaitama UniversityUrawaJapan

Personalised recommendations